Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 452, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 27, 2008, 5:14 PM CDT for 4 counties in Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2008, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 27, 2008, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Boone County, IA, Dallas County, IA, Greene County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 65 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1027 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 272214
SVRDMX
IAC015-049-073-187-272300-
/O.NEW.KDMX.SV.W.0452.080727T2214Z-080727T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN CENTRAL IOWA...
NORTHEASTERN DALLAS COUNTY IN CENTRAL IOWA...
SOUTHWESTERN WEBSTER COUNTY IN CENTRAL IOWA...
NORTHEASTERN GREENE COUNTY IN WEST CENTRAL IOWA...
* UNTIL 600 PM CDT.
* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PATON...OR 26 MILES SOUTH OF FORT DODGE...AND MOVING SOUTHEAST AT
39 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PATON BY 515 PM CDT...
DANA BY 520 PM CDT...
GRAND JUNCTION AND BOXHOLM BY 525 PM CDT...
BEAVER BY 530 PM CDT...
BERKLEY BY 535 PM CDT...
OGDEN AND FRASER BY 540 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
LAT...LON 4221 9443 4221 9441 4228 9441 4234 9439
4214 9376 4179 9383 4207 9448
TIME...MOT...LOC 2214Z 298DEG 34KT 4215 9431
$$
MOYER2 follow-up statements
000
WWUS53 KDMX 272239
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
538 PM CDT SUN JUL 27 2008
IAC099-153-272248-
/O.CAN.KDMX.SV.W.0453.000000T0000Z-080727T2300Z/
JASPER IA-POLK IA-
538 PM CDT SUN JUL 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK AND
SOUTHWESTERN JASPER COUNTIES IS CANCELLED...
AT 534 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4116 9382 4116 9380 4130 9380 4138 9338
4150 9328 4151 9310 4143 9301 4137 9259
4116 9258 4116 9264 4099 9264 4090 9282
4090 9383
TIME...MOT...LOC 2238Z 326DEG 41KT 4106 9305
$$
IAC039-117-123-125-135-181-272300-
/O.CON.KDMX.SV.W.0453.000000T0000Z-080727T2300Z/
LUCAS IA-MONROE IA-CLARKE IA-MAHASKA IA-MARION IA-WARREN IA-
538 PM CDT SUN JUL 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHERN WARREN...MARION...SOUTHWESTERN MAHASKA...EASTERN
CLARKE...MONROE AND LUCAS COUNTIES...
AT 534 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF
MELROSE...OR 35 MILES WEST OF OTTUMWA...MOVING SOUTHEAST AT 47 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MELROSE BY 545 PM CDT...
9 MILES SOUTHWEST OF ALBIA BY 550 PM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 26 AND 53.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
THE AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR IOWA.
LAT...LON 4116 9382 4116 9380 4130 9380 4138 9338
4150 9328 4151 9310 4143 9301 4137 9259
4116 9258 4116 9264 4099 9264 4090 9282
4090 9383
TIME...MOT...LOC 2238Z 326DEG 41KT 4106 9305
$$
LEE000
WWUS53 KDMX 272300
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT SUN JUL 27 2008
IAC015-049-073-272310-
/O.EXP.KDMX.SV.W.0452.000000T0000Z-080727T2300Z/
GREENE IA-BOONE IA-DALLAS IA-
600 PM CDT SUN JUL 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS...BOONE
AND EAST CENTRAL GREENE COUNTIES HAS EXPIRED...
AT 555 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED TO THE
SOUTHEAST...AND A NEW WARNING IS IN EFFECT FOR PARTS OF
BOONE...DALLAS...POLK...AND STORY COUNTIES.
LAT...LON 4201 9431 4216 9417 4221 9409 4221 9402
4214 9376 4179 9383
TIME...MOT...LOC 2300Z 298DEG 34KT 4194 9379
$$
MOYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:28 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 27, 3:28 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT SUN JUL 27 2008 .DISCUSSION... WILL KEEP DISCUSSION BRIEF TODAY WITH ONGOING ACTIVE WEATHER. STRONG TO SEVERE STORMS CURRENTLY FIRING ALONG CONVECTIVE OUTFLOW IN NORTHERN IOWA AND WILL KEEP PROGRESSING SOUTHWARD INTO CENTRAL AND SOUTHERN IOWA THROUGH LATE AFTERNOON/EVENING. SEVERE THUNDERSTORM WATCH CONTINUES FOR MOST OF THE CWA UNTIL 10 PM. ALREADY GETTING SIGNIFICANT STRAIGHT LINE WIND REPORTS...CAN/T RULE OUT ISOLATED TOR THREAT INVOF BOUNDARY FOR THE NEXT SEVERAL HOURS. SOME QUESTION ABOUT CONVECTIVE EVOLUTION BEYOND THE FIRST SHOT...AS THE GFS/ECMWF BOTH SUGGESTING ADDITIONAL MCS POTENTIAL ESPECIALLY EASTERN HALF LATE TONIGHT. WILL HAVE TO WATCH HEAVY RAIN THREAT CLOSELY AS CONVECTION MOVES INTO SOUTHERN IOWA...AREAS THAT CANNOT TAKE MUCH ADDITIONAL RAIN BEFORE FLASH FLOODING OCCURS. NO FLASH FLOOD WATCH PLANNED AT THIS TIME WITH UNCERTAINTY ABOUT AMOUNTS/LOCATION...BUT MAY HAVE TO ISSUE LATER ONCE EVENT SHOWS ITS HAND. BEYOND THE OVERNIGHT...SIGNIFICANT HEAVY RAIN/SVR WEATHER AGAIN EXPECTED MONDAY NIGHT INTO TUESDAY AS DOLLY MOISTURE REMNANTS BEGIN TO IMPACT THE REGION. ACTIVE WEATHER LIKELY TO CONTINUE LATE WEDNESDAY INTO THURSDAY WITH NEXT SHORT WAVE TOPPING THE RIDGE FOLLOWED BY UPPER RIDGING AND MAINLY DRY AND HOT WEATHER FROM FRIDAY THROUGH SUNDAY. && .AVIATION...27/18Z CURRENT CONVECTIVE COMPLEX OVER NRN IA WILL CONTINUE MOVING ESE EARLY THIS AFTERNOON. THE FORECAST BEYOND THE NEXT FEW HOURS IS STILL UNCERTAIN AS FAR AS EXACTLY WHERE ADDITIONAL STORMS WILL DEVELOP. THUNDERSTORMS MAY DEVELOP DURING PEAK HEATING ALONG AND SOUTH OF HWY 30...AND/OR REDEVELOP ACROSS NRN IA OVERNIGHT...OR BOTH. THIS UNCERTAINTY IN TIMING...AS WELL AS LOCATION...HAS LEAD TO NO MENTION OF THUNDER BEYOND DEALING WITH STORMS THAT ARE ONGOING. HAVE INCLUDED CB WORDING AFTER 00Z WITH FURTHER DETAILS ADDED ONCE TIMING AND LOCATION BECOMES MORE CLEAR RATHER THAN ADDING THUNDER FOR PROLONGED PERIODS WITH LOW CONFIDENCE. && .DMX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM FOR ENTIRE CWA EXCEPT NORTHERN 2 TIERS OF COUNTIES. && AVIATION...MOYER PUBLIC...KINNEY
Hazardous weather outlook, Jul 27, 4:25 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 425 PM CDT SUN JUL 27 2008 IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-281100- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 425 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TONIGHT SCATTERED TO WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS EVENING AND OVERNIGHT. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS TO 90 MPH...AND QUARTER SIZE HAIL. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION THROUGH EARLY EVENING. LOCALLY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING...ESPECIALLY OVER SOUTHERN IOWA...WHERE HEAVY RAIN FELL RECENTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND OVERNIGHT. IAZ004>007-015>017-281100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 425 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE QUESTION. THE MAIN THREAT WOULD BE STRAIGHT LINE WINDS TO 60 MPH AND QUARTER SIZE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE ARE VARIABLE CHANCES FOR THUNDERSTORMS THROUGHOUT MANY OF THE NEXT 7 DAYS. AT THIS TIME THE GREATER CHANCES FOR THUNDERSTORMS LOOK TO BE LATE MONDAY NIGHT...AND AGAIN TUESDAY. CURRENTLY THE AREA IS IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN MONDAY NIGHT....WITH THE CHANCES FOR SEVERE WEATHER UNCERTAIN AT THIS TIME FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS TONIGHT. ALBRECHT/KINNEY
In the hours before
Local storm report, Jul 27, 5:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
504 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM FLASH FLOOD BOONE 42.05N 93.88W
07/27/2008 BOONE IA LAW ENFORCEMENT
NEAR THE L AVENUE CORRIDOR. WATER DEPTH 1 - 5 INCHES.
&&
BFLocal storm report, Jul 27, 5:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
505 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG 8 SW BOONE AIRPORT 41.97N 93.96W
07/27/2008 BOONE IA TRAINED SPOTTER
15 INCH DIAMETER TREES DOWN.
&&
BFLocal storm report, Jul 27, 5:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
507 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 1 W PLEASANT HILL 41.59N 93.53W
07/27/2008 POLK IA TRAINED SPOTTER
LARGE TREE LIMBS UP TO 18 INCHES IN DIAMETER DOWN.
&&
BMOYERLocal storm report, Jul 27, 5:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG MADRID 41.88N 93.82W
07/27/2008 BOONE IA LAW ENFORCEMENT
STRUCTURAL DAMAGE NEAR INTERSECTION OF 320TH AND
VIOLET...310TH AND UNICORN.
&&
BFLocal storm report, Jul 27, 5:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
509 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TORNADO 6 NE ANKENY 41.79N 93.54W
07/27/2008 POLK IA TRAINED SPOTTER
NUMEROUS TREES DOWN. HOUSE DAMAGE WITH PART OF HOUSE IN
THE TREES. SEVERAL SIGNS BLOWN DOWN.
&&
MS JUL 08Local storm report, Jul 27, 5:11 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT SUN JUL 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG ELKHART 41.79N 93.51W
07/27/2008 POLK IA LAW ENFORCEMENT
8-12 INCH DIAMETER TREES DOWN WEST OF ELKHART ON NE 126TH
AVE.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 12:18 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 42 min |
| Jul 27, 1:59 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 46 min |
| Jul 27, 2:12 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 48 min |
| Jul 27, 2:49 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 41 min |
| Jul 27, 3:28 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Hamilton, Story, Webster | 47 min |
| Jul 27, 3:46 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 44 min |
| Jul 27, 4:07 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 38 min |
| Jul 27, 4:11 PM CDT | Tornado Warning | DMX | Boone, Polk, Story | 34 min |
| Jul 27, 4:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marion, Polk, Story and 1 more | 45 min |
| Jul 27, 4:31 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 44 min |
| Jul 27, 4:43 PM CDT | Tornado Warning | DMX | Jasper, Polk | 32 min |
| Jul 27, 4:50 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Poweshiek | 40 min |
| Jul 27, 4:57 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Warren | 48 min |
| Jul 27, 5:09 PM CDT | Tornado Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 36 min |
| Jul 27, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Jasper, Lucas, Mahaska, Marion, Monroe and 2 more | 47 min |
| Jul 27, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 13 min |
| Jul 27, 5:28 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 47 min |
| Jul 27, 5:52 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Mahaska, Marion, Monroe and 1 more | 38 min |
| Jul 27, 5:54 PM CDT | Tornado Warning | DMX | Appanoose, Davis, Monroe, Wapello | 36 min |
| Jul 27, 5:55 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Decatur, Lucas, Wayne | 50 min |
| Jul 27, 5:58 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 47 min |
| Jul 27, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Monroe, Wapello | 48 min |
| Jul 27, 6:30 PM CDT | Tornado Warning | DMX | Davis | 15 min |
| Jul 27, 6:38 PM CDT | Tornado Warning | DMX | Wayne | 23 min |
| Jul 27, 6:43 PM CDT | Flash Flood Warning | DMX | Wayne | 3 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.